# SDR FDEA201302210387

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 41,052 hours, 12,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CONTROL PANEL "UNARMED"  ANNUNCIATOR  INOPERATIVE.    R & R OVERHEAD EMERGENCY EXIT LIGHTS CONTROL PANEL IAW AMM 33-51-08, OPS CHECKED NORMAL.
